Energy decay estimates for a Kirchhoff model with viscosity
Bull. Korean Math. Soc. 2006 Vol. 43, No. 2, 245-252
Published online June 1, 2006
Il Hyo Jung and Jongsool Choi
Pusan National University, Korea Science Academy
Abstract : In this paper we study the uniform decay estimates of the energy for the nonlinear wave equation of Kirchhoff type \begin{equation*} y''(t) - M(|\str y(t)|^2)\tr y(t) + \delta y'(t) = f(t) \end{equation*} with the damping constant $\delta >0$ in a bounded domain $\Omega \subset {\Bbb R}^n$.
Keywords : stabilization, quasilinear hyperbolic equation, Kirchhoff equation, asymptotic behavior, energy decay
MSC numbers : 35B35, 35B40, 35L70
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd